MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARD® URINE METER WITH BAG; KOBAYASHI DRAINAGE BAG

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARD® URINE METER WITH BAG; KOBAYASHI DRAINAGE BAG
Model Number 153202
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that there was a stain on the connector of the drainage bag.The incident was found prior to use.There was a transparent material inside of the ez-lok connector.
 
Additional Manufacturer Narrative
Photo sample received for evaluation.The pictures confirmed a white mark on the sample port.Although the reported issue was confirmed, the cause is unknown.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Photo sample received for evaluation.The pictures confirmed a white mark on the sample port.Although the reported issue was confirmed, the cause is unknown.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." (b)(4).Correction: device available for evaluation.
 
Event or Problem Description

Brand Name
BARD® URINE METER WITH BAG
Common Device Name
KOBAYASHI DRAINAGE BAG
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6531068
Report Number1018233-2017-02159
Device Sequence Number10972223
Product Code KNX
UDI-Device Identifier00801741033100
UDI-Public(01)00801741033100
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number153202
Device Catalogue Number153202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2017
Initial Date Received by Manufacturer 04/06/2017
Supplement Date Received by Manufacturer07/18/2017
08/10/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date08/02/2017
08/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1